# SDR SWAA2023030202325

- Difficulty date: February 12, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED WS278.5 DEFLECTION CONTROL RIB AREA RT WING 2023-109645<[01] REPLACED ANGLE TRAILING EDGE LOCATED WS278.5 DEFLECTION CONTROL RIB AREA RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] CORRECTED STEP 1. REPLACED ANGLE TRAILING EDGE LOCATED WS278.5 DEFLECTION CONTROL RIB AREA RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGN-OFFS BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFFS BELOW
